# SDR YTRR105443

- Difficulty date: August 11, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N2043B
- Make and model: Bell 206B-3
- Aircraft serial: 3355
- Aircraft time: 16,780 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23076061
- Condition: Malfunctioned
- Location: Engine
- Part time: 369 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

UNDER HEAVY LOAD IN CRUISE FLIGHT ENGINE WOULD OSCILLATE AND NOT RECOVER. R/R GOVERNOR AND PROBLEM DISAPPEARED
